# SDR IPXA2015061490135

- Difficulty date: June 3, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 47,768 hours, 15,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587622
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C9,  A CRACK WAS FOUND ON M/D CARGO FLOOR PANEL 241AGF,  BS 984.95 - 1087, LBL 77.5 TO 88.5.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO 5320-9693-H.
